Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Taking Straterra

Posted by Spinner on July 15, 2003, at 11:06:09

In reply to Re: Help! Taking Straterra Gradstudent, posted by Dinah on July 3, 2003, at 9:20:11

I AM LOOKING FOR INPUT ON STRATTERA. My son (11) just started taking it a month ago. On his old meds he would go off of it on the weekends. However, I find that when I let him go off Strattera on the weekends he has such bad stomach aches and is so tired on Mon, Tues and Wed. that it doesn't seem worth it. Do you know if you need to take it 7 days a week? He was on 20mg for 2 weeks and is now taking 40mg and weighs 70 lbs. Do you think this is too high of a dose? Please help:)

WORRIED MOM


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spinner thread:238936
URL: http://www.dr-bob.org/babble/20030714/msgs/242029.html